# SDR UALA2011041101750

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 58,075 hours, 8,483 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS FROM 2LH MED TO LH3 MED INOPERATIVE.  RESEATED BATTERY PACK AT DOOR 2L. ALL EMERGENCY LIGHTS OPS CHECKED OKAY.
